# SDR C2XA04CL071

- Difficulty date: July 9, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 4952281
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2899 THE CREW REPORTED A APU FIRE WARNING ON DESCENT AFTER APU START UP.  WARNING WENT AWAY AFTER A FEW SECONDS AND APU STARTED NORMALLY.  MAINTENANCE INSPECTED AND FOUND A BLEED LEAK OF THE APU BLEED DUCT AT THE FLEX JOINT.  THE BLEED DUCT WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
